# SDR AWXA960354

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: ASNA2222
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7809 - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON DUMMY RAIL AT Y 1292, FR 20 THROUGH FR 18, Z-540.  REMOVED AND REPLACED DUMMY RAIL FR 16 THROUGH FR 20, Y 1292, Z -540, IAW SRM 51-72-11, SRM 53-11-14.  (M)
